It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lasik Eye Surgery Message Board


Lasik Eye Surgery Board Index


Yes, I have noticed a little dryness, burning actually, for a short while after using the drops. I had read that it is one of the possible side affects though. I am only using the drops in my right eye since it is much worse than my left. I am also re-using the vial to make it last longer. I know you're not supposed to but I just can't afford an extra $50/month for these drops, especially when it's recommended to use them for at least 6 months! I have noticed an improvement already although I'm not sure if it is related to the drops or to the natural healing process so we'll see how it goes.





All times are GMT -7. The time now is 06:13 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!